# SDR ASAA2018012023226

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 41,511 hours, 12,377 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 160VNT
- Condition: Failed
- Location: Cockpit
- Part time: 32,675 hours, 12,350 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSPEED NUMBER IN IAS/MACH WINDOW FROZE, KNOB WOULD TURN BUT THE AIRSPEED NUMBER AND AIRSPEED BUGS WOULD NOT CHANGE. THE PROBLEM OCCURED ON DESCENT IN KSEA WHEN CHANGING FROM VNAV TO LVL CHNG. PROBLEM COULD NOT BE FIXED BY RETURNING TO VNAV. GROUNDED - YES. PERFORMED ALT DEACTIV PROC 05-07-07 TABLE 3 ITEM 1 REMOVED AND REPLACED DFCS MODE CONTROL PANEL OPS CHECK GOOD REF AMM 22-11-34.
